×

Mod p Hecke operators and congruences between modular forms. (English) Zbl 0508.10018


MSC:

11F33 Congruences for modular and \(p\)-adic modular forms
11F11 Holomorphic modular forms of integral weight
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Deligne, P., Rapoport, M.: SchĂ©mas de modules de courbes elliptiques, Lecture Notes in Math., vol. 349, pp. 143-174. Berlin-Heidelberg-New York: Springer 1973 · Zbl 0281.14010
[2] Doi, K., Hida, H.: On a certain congruence of cusp forms and the special values of their Dirichlet series. Unpublished manuscript, 1979
[3] Doi, K., Ohta, M.: On some congruences between cusp forms on ?0(N). Lecture Notes in Math., vol. 601, pp. 91-105. Berlin-Heidelberg-New York: 1977 · Zbl 0361.10023
[4] Hatada, K.: Eigenvalues of Hecke operators onSL(2,Z). Math. Ann.239, 75-96 (1979) · Zbl 0383.10016
[5] Hatada, K.: Congruences for eigenvalues of Hecke operators onSL 2 (Z). Manuscripta Math.34, 305-326 (1981) · Zbl 0462.10017
[6] Hida, H.: Congruences for cusp forms and special values of their zeta functions. Invent. Math.63, 225-261 (1981) · Zbl 0459.10018
[7] Hida, H.: On congruence divisors of cusp forms as factors of the special values of their zeta functions. Invent. Math.64, 221-262 (1981) · Zbl 0472.10028
[8] Hida, H.: Kummer’s criterion for the special values of HeckeL-functions of imaginary quadratic fields and congruences among cusp forms. Invent. Math.66, 415-459 (1982) · Zbl 0485.10019
[9] Jochnowitz, N.: A study of the local components of the Hecke algebra modl. Trans. AMS.270, 253-267 (1982) · Zbl 0536.10021
[10] Koike, M.: A note on modular forms modp. Proc. Japan Acad. Ser. A55, 313-315 (1979) · Zbl 0439.10017
[11] Lang, S.: Introduction to Modular Forms. Berlin-Heidelberg-New York: Springer 1976 · Zbl 0344.10011
[12] Mazur, B.: Modular curves and the Eisenstein ideal. Publ. Math. I.H.E.S.47, 33-186 (1977) · Zbl 0394.14008
[13] Mazur, B.: Rational isogenies of prime degree. Invent. Math.44, 129-162 (1978) · Zbl 0386.14009
[14] Ribet, K.: Congruences between modular forms on ?0(p q). Proceedings ICM 1983. In preparation · Zbl 0508.10018
[15] Shimura, G.: Introduction to the Arithmetic Theory of Automorphic Functions, Princeton: Princeton University Press 1971 · Zbl 0221.10029
[16] Wiles, A.: Modular curves and the class group ofQ(? p ). Invent. Math.58, 1-35 (1980) · Zbl 0436.12004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.